Articles Comments

Filipino Doctors in KSA » drugs

Tobradex and Hearing Loss

Tobradex and Hearing Loss

Tobradex and Hearing Loss by Neil Bauman, Ph.D. Jeff wrote: I have permanent, profound unilateral deafness, dizziness and tinnitus caused by an ENT doctor who had me use Tobradex drops in my ear, while assuring me they were safe, despite my questions, and kept me on them even after I developed severe vertigo, until I became deaf. Most ENT doctors keep trying to sweep me under the rug, while denying there’s any risk to using Tobradex in the ear. … Read entire article »

Filed under: drugs

Middle East Medical Index

Middle East Medical Index

The Middle East Medical Index (MEMI) 31st Edition, is a highly specialized and organized drug reference compiled for the benefit of the medical professional listing 2675 products from 118 manufacturers.The five sections of the Index facilitate retrieval of information easily and efficiently. The Middle East Medical Index is considered today to be the most comprehensive drug reference in the Middle East Arab world. … Read entire article »

Filed under: drugs, editor's pick